dancesintherain Posted July 21, 2010 Share Posted July 21, 2010 I had a pdoc appointment today where one of the things we talked about was this excessive fatigue I've been having...something both my fiance and I have noticed. It seems disconnected from any other symptoms, fortunately. And isn't thyroid b/c that's been checked. Life is busier, but I don't think it's much busier than it was this time two months ago, when I didn't notice any sleepiness. So the thought was that it might be a side effect... Out of everything I'm taking, his first guess was to try to take the lamictal from 250mg back down to 200 and see if that makes a difference. Ativan's mildly sedating for me, but that's intentional (i.e. to handle anxiety). And obviously the sleep drug causes sleep, but it doesn't seem to have a hangover effect. Does lamictal, even if taken at night, cause fatigue for people? Or if on too high a dose, can it have that effect? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.